# SDR FDEA202110282651

- Difficulty date: October 28, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 74,251 hours, 29,194 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18196918
- Part serial: 0404B
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON INITIAL CONFIGURATION (FLAPS COMMANDED TO 1) FOR LANDING, TE FLAP ASYM CAUTION. DECLARED EMERGENCY AND LANDED WITH FLAPS UP PER QRH AT KAFW.   DID A FSEU BITE AND FOUND FAULT CODE 315. PER FIM 27-51 FT805 DIRECTED TO SHEET 7    ITEM10 ,FOUND TURQUE TUBES FINE AND INDICATOR NEEDLES WHERE SPLIT. SLAVED IN NEW   INDICATOR AND INDICATION WAS NORMAL. ALSO, PER TECH TIP CHECKED OVERLOAD   INDICATORS ON RH WING ALL CHECKS GOOD.REMOVED AND REPLACED RT WING FLAP POSITION  TRANSMITTER IAW AMM 27-58-03-4. CYCLED FLAPS/SLATS MULTIPLE TIMES NO DEFECTS. SYSTEM   OPS CHECK GOOD. AC OK FOR SERVICE.
